Advertisement

Communications in Mathematical Physics

, Volume 223, Issue 3, pp 465–474 | Cite as

Isophasal Scattering Manifolds in Two Dimensions

  • Robert Brooks
  • Peter A. Perry

Abstract:

We construct pairs of nonisometric, two-dimensional, asymptotically Euclidean manifolds X 1 and X 2 with the same scattering phase.

Keywords

Manifold Scattering Phase Euclidean Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Robert Brooks
    • 1
  • Peter A. Perry
    • 2
  1. 1.Department of Mathematics, Technion-Israel Institute of Technology, Haifa, Israel.¶E-mail: rbrooks@techunix.technion.ac.ilIL
  2. 2.Department of Mathematics, University of Kentucky, Lexington, KY 40506-0027, USA.¶E-mail: perry@ms.uky.eduUS

Personalised recommendations